# SDR 96UAL900239

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 3232862
- Condition: Fractured
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND NORMALLY.  ATTEMPTED NORMAL EXTENSION TWICE, THEN EXTENDED MANUALLY.  *S/D*  THE NOSE GEAR DOWNLOCK ACTUATOR CYLINDER WAS FOUND FRACTURED AND A PUNCTURE IN THE BULKHEAD.  REPLACED THE DOWNLOCK ACTUATOR AND REPAIRED THE PUNCTURE IN THE BULKHEAD.
